Universidad Complutense de Madrid
E-Prints Complutense

A normability criterion.(Spanish: Un criterio de normabilidad)

Impacto

Descargas

Último año



Bombal Gordón, Fernando (1969) A normability criterion.(Spanish: Un criterio de normabilidad). Gaceta matemática , 21 (5-6). pp. 122-124. ISSN 0016-3805

[img] PDF
95kB

URL Oficial: http://dmle.cindoc.csic.es/pdf/GACETAMATEMATICA_1969_21_5-6_02.pdf


URLTipo de URL
http://dmle.cindoc.csic.es/Institución


Resumen

The author proves that a metrizable locally convex space E is a normable space if and only if there exists a scalar 1 such that the linear mapping x→1x from E to E is contractive for every metric compatible with the topology of E .


Tipo de documento:Artículo
Palabras clave:Normed linear spaces, Banach spaces
Materias:Ciencias > Matemáticas > Topología
Código ID:17702
Depositado:16 Ene 2013 09:50
Última Modificación:25 Ene 2013 14:16

Descargas en el último año

Sólo personal del repositorio: página de control del artículo